RSS
TwitterFacebook

Generic Remeron Recall Issued Over Labeling Error Which Could Result In Overdose

  • Written by: Irvin Jackson
  • 1 Comment

Federal regulators warn that some generic Remeron tablets may contain double the dose of the depression medication, posing a risk for consumers.

The generic mirtazapine recall was announced by the FDA on December 31, after it was discovered that bottles with higher doses of the drug were inadvertently in bottles that indicate lower doses.

The recall impacts 7.5 mg tablets of mirtazapine, which is the generic equivalent of the brand-name drug Remeron, and is used to treat major depressive disorder.

Aurobindo Pharma, the manufacturer, discovered a labeling error on some bottles of mirtazapine, indicating that bottles may tablets of 15 mg instead of 7.5 mg, which could cause some patients to take higher doses than are necessary or safe.

Taking higher doses could lead to serious side effects, including sedation, agitation, increased reflexes, tremor, sweating, dilated pupils, gastrointestinal distress, nausea, constipation and more. This can lead to motor vehicle accidents or can cause unexpected levels of sedation among the elderly, leading to falls and other injuries.

Mirtazapine is packaged to retailers in 500 count bottles. Affected products contain the expiration date 3/2022 and lot number 03119002A3 printed on the bottle.

Consumers who purchased this medication should check the product name, manufacture details, batch or lot number on the bottle to determine if their medication is affected by the recall.

Aurobindo Pharma said it is notifying distributors by letter and arranging for return of the recalled products. Distributors and retailers should return bottles of the affected product to the place of purchase.

Consumers can contact Aurobindo Pharma with questions regarding the recall at 866-850-2876.

Anyone experiencing side effect after taking Mirtazapine tablets that may have been a higher dose can contact FDA’s MedWatch Adverse Event Reporting program.

Tags: , , ,

1 comment

  1. Viktoria Reply

    Psychiatric neurotoxins contain aspartame and flouride. Flouride has been linked to sarin gas and rat poison laced in small amounts. Ask your psychiatrist if lowering your I.Q. points 500 plus points is right for you.

  • Share Your Comments

  • Have Your Comments Reviewed by a Lawyer

    Provide additional contact information if you want an attorney to review your comments and contact you about a potential case. This information will not be published.
  • NOTE: Providing information for review by an attorney does not form an attorney-client relationship.

  • This field is for validation purposes and should be left unchanged.
Contact A Lawyer

Contact A Lawyer

Have A Potential Case Reviewed By An Attorney

  • This field is for validation purposes and should be left unchanged.